# SDR MASA200600248

- Difficulty date: January 28, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,288 hours, 15,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6117 PHX, PAX  DOOR HANDLE THAT WOULD NOT STOW.  MX RIGGED THE OUTER DOOR HANDLE.
